# SDR 02FDEA00631

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46617
- Aircraft time: 63,676 hours, 24,920 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: ARB06421
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HFEC DISCONTINUITY IND ON MLG RETRACT CYLINDER SUPPORT FRAME.  R/R FRAME PER E.O. 8-5740-7-4312C PART 4 (REF N 6 SEQ 0009).
